Sur les problèmes aux limites non-coercifs pour le laplacien
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1976-1977), Exposé no. 11, 14 p.
@article{SEDP_1976-1977____A10_0,
     author = {Taira, K.},
     title = {Sur les probl\`emes aux limites non-coercifs pour le laplacien},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:11},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1976-1977},
     zbl = {0364.35017},
     mrnumber = {466944},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1976-1977____A10_0/}
}
Taira, K. Sur les problèmes aux limites non-coercifs pour le laplacien. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1976-1977), Exposé no. 11, 14 p. http://www.numdam.org/item/SEDP_1976-1977____A10_0/

(1) S. Agmon: On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems. Comm. Pure Appl. Math., 15 (1962), 119-147. | MR 147774 | Zbl 0109.32701

(2) S. Agmon: Lectures on elliptic boundary value problems. Van Nostrand Mathematical Studies, Princeton, 1965. | MR 178246 | Zbl 0142.37401

(3) M.S. Agranovič et M.I. Visik: Elliptic problems with a parameter and parabolic problems of general type. Russian Math. Surveys, 19 (1964), 53-157. | MR 192188 | Zbl 0137.29602

(4) G. Da Prato et U. Mosco: Regolarizzazione dei semigruppi distribuzioni analitici. Ann. Sc. Norm. Sup. Pisa, 19 (1965), 563-576. | Numdam | MR 203492 | Zbl 0198.47203

(5) Ju. V. Egorov et V.A. Kondrat'Ev: The oblique derivative problem. Math. USSR Sb., 7 (1969), 139-169. | MR 237953 | Zbl 0186.43202

(6) D. Fujiwara: On some homogeneous boundary value problems bounded below. J. Fac. Sci. Univ. Tokyo, Sec. IA 17 (1970), 123-152. | MR 280865 | Zbl 0223.35034

(7) G. Grubb: A characterization of the non-local boundary value problems associated with an elliptic operator. Ann. Sc. Norm. Sup. Pisa, 22 (1968), 425-513. | Numdam | MR 239269 | Zbl 0182.14501

(8) S.G. Kreĭn: Équations aux dérivées linéaires dans un espace de Panach. Moscou, 1967 (en russe).

(9) J.L. Lions et 5. Magenes: Problèmes aux limites non-homogènes et applications. Vol. 2, Paris, 1968. | Zbl 0165.10801

(10) A. Melin: Lover bounds for pseudo-differential operators. Ark. för Mat., 9 (1971), 117-140. | MR 328393 | Zbl 0211.17102

(11) S. Mizohata: Théorie des équations aux dérivées partielles. Iwanami, Tokyo, 1965 (en japonais).

(12) K. Taira: On some degenerate oblique derivative problems. J. Fac. Sci. Univ. Tokyo, Sec. IA 23 (1976), 259-287. | MR 435583 | Zbl 0359.35020

(13) K. Taira: On some non-coercive boundary value problems for the Laplacian. J. Fac. Sci. Univ. Tokyo, Sec. IA 23 (1976), 343-367. | MR 435584 | Zbl 0364.35015

(14) K. Taira: On a degenerate oblique derivative problem of Egorov and Kondrat'ev. J. Fac. Sci. Univ. Tokyo, Sec. IA (1976), 383-391. | MR 435585 | Zbl 0364.35016

(15) K. Taira: On a degenerate oblique derivative problem with interior boundary conditions. Proc. Japan Acad., 52 (1976), 484-487. | MR 454406 | Zbl 0371.35010

(16) F. Treves: A new method of proof of the subelliptic estimates. Comm. Pure Appl. Math., 24 (1971), 71-115. | MR 290201 | Zbl 0206.11401